# SDR MASA200600213

- Difficulty date: January 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 9,496 hours, 8,785 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7130 IAD, SPOILERON FAULT.  MAINTENANCE RESET THE SYSTEM.
